MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 354210
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As reported by the user facility, it was confirmed that the batch number was unknown and the sample is not available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: it was reported that during surgery, the tubing disconnected and blood leaked onto the floor.End user reports no injury to patient, as the set was reconnected once disconnection was noticed.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7561989
Report Number9614279-2018-00088
Device Sequence Number13964069
Product Code FPA
UDI-Device Identifier04046964182174
UDI-Public04046964182174
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1